MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820450
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 4.50 x 20mm synergy xd drug-eluting stent was selected for use; however, it was noted that the stent was flared out of hoop.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: synergy xd mr us 4.50 x 20mm stent delivery system, catheter was returned for analysis.A visual examination of the stent found damage.Stent struts on the proximal and distal ends were lifted from the crimped profile.The undamaged stent outer diameter was measured using snap gauge and the result was within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of distal tip damage.A visual and tactile examination of the hypotube shaft found no issues.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during analysis.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11952246
Report Number2134265-2021-07331
Device Sequence Number1153626
Product Code NIQ
UDI-Device Identifier08714729981206
UDI-Public08714729981206
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2022
Device Model NumberH7493941820450
Device Lot Number0025648803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1